| Catalog Number |
B3300 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it has not yet been received.
Event or Problem Description
The event involved a clave¿ neutral connector where the customer reported that when collecting blood, the hub was leaking with draw backs.Additional information was received stating that the neutral connector was attached to the contrast tubing from the injector and appeared fine.Once the technologist began the iv injection and there was around 75cc of iv contrast injected, the injector stalled and gave an error; contrast leaked from the attached hub and both the nurse and the technician noticed the white portion in the inside of the hub retreated inwards.There was patient involvement but harm was not reported as a consequence of this event.
Additional Manufacturer Narrative
One hundred new list# b3300, clave¿ neutral connector were returned for evaluation.As received, no anomalies or damage were confirmed.No mating device was returned for evaluation.Based on the binomial stages sampling to represent the lot population 35 samples were taken and were one time activated with a 10 ml bd syringe and functionally leak tested, after the test no leak was confirmed.Complaint of the hub leaking with draw backs cannot be confirmed or replicated.Without the return of the actual used device, a probable cause is unable to be determined.If additional information or if a device later becomes available, supplemental vigilance report(s) will be submitted at that time.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.D9 - date returned to mfg: 10apr2025.Corrected information can be found in concomitant products and e4.